MathSciNet Relay Station
MathSciNet bibliographic data
MR475444 (57 #15050) 81.46
Perelomov, A. M. Remark on the completeness of the coherent state system. (Russian) Teoret. Mat. Fiz. 6 (1971), no. 2, 213–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement